Interval oscillation criteria for second order nonlinear forced impulsive differential equations with damping term under variable delay

G. Purushothaman

Abstract


In this paper, interval oscillation of second order forced impulsive differential equations with damping term under variable delay are studied. We follow the Kong and Philos type class functions and pair of functions (H1, H2) to obtain the oscillation criteria. The results obtained in this paper extend some of the existing results. An example is given to illustrate the main result.

Full Text: PDF

Published: 2020-09-18

How to Cite this Article:

G. Purushothaman, Interval oscillation criteria for second order nonlinear forced impulsive differential equations with damping term under variable delay, J. Math. Comput. Sci., 10 (2020), 2451-2466

Copyright © 2020 G. Purushothaman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS